# SDR FDEA2020081041833

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA7425
- Condition: Corroded
- Location: Bs 459
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 458, RBL 12 - 27, FLOORBEAM HAD CORROSION.  REMOVED AND REPLACED IAW DWG ABA7425, AND NBA6018.    MAJOR REPAIR.
